Ueber die Beziehung der Pole zur magnetischen Vertheilungscurve
Article first published online: 15 MAR 2006
Copyright © 1869 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Annalen der Physik
Volume 212, Issue 1, pages 137–140, 1869
How to Cite
Most, R. (1869), Ueber die Beziehung der Pole zur magnetischen Vertheilungscurve. Ann. Phys., 212: 137–140. doi: 10.1002/andp.18692120113
- Issue published online: 15 MAR 2006
- Article first published online: 15 MAR 2006
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!